# SDR SA06010

- Difficulty date: January 28, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOW LEVEL EMERGENCY LIGHTS INOPERATIVE AT LOCATIONS 1C AND 3C.  MAINTENANCE REPLACED THE SEAT EXIT LENSES AT LOCATIONS 1C AND 3C.
